Limits...
Atrial flutter with aberrant conduction in a patient taking amphetamine salts and caffeine.

Mugmon M - J Community Hosp Intern Med Perspect (2012)

Bottom Line: A case is presented of a man with a life-threatening tachyarrhythmia precipitated by ingested substances.

View Article: PubMed Central - PubMed

Affiliation: Department of Medicine, Union Memorial Hospital, Baltimore, MD, USA.

ABSTRACT
A case is presented of a man with a life-threatening tachyarrhythmia precipitated by ingested substances.

No MeSH data available.


Related in: MedlinePlus

Electrocardiogram demonstrating atrial flutter with 1:1 conduction.
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC3714044&req=5

Figure 0001: Electrocardiogram demonstrating atrial flutter with 1:1 conduction.

Mentions: The paramedic crew discovered a wide complex tachycardia at a rate of 300 beats per minute (Fig. 1) and he underwent cardioversion at the scene because of hemodynamic instability. Sinus rhythm was immediately restored, his blood pressure was normalized, and his symptoms were resolved. Comprehensive metabolic profile, including electrolyte and thyroid panel, was unremarkable. Toxicology screen was negative. A urine screen for mixed amphetamine salts was not obtained. Peak troponin was 2.14, leading to coronary angiography, that revealed normal coronary arteries. Left ventriculography revealed normal systolic function and no apical ballooning was noted.


Atrial flutter with aberrant conduction in a patient taking amphetamine salts and caffeine.

Mugmon M - J Community Hosp Intern Med Perspect (2012)

Electrocardiogram demonstrating atrial flutter with 1:1 conduction.
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC3714044&req=5

Figure 0001: Electrocardiogram demonstrating atrial flutter with 1:1 conduction.
Mentions: The paramedic crew discovered a wide complex tachycardia at a rate of 300 beats per minute (Fig. 1) and he underwent cardioversion at the scene because of hemodynamic instability. Sinus rhythm was immediately restored, his blood pressure was normalized, and his symptoms were resolved. Comprehensive metabolic profile, including electrolyte and thyroid panel, was unremarkable. Toxicology screen was negative. A urine screen for mixed amphetamine salts was not obtained. Peak troponin was 2.14, leading to coronary angiography, that revealed normal coronary arteries. Left ventriculography revealed normal systolic function and no apical ballooning was noted.

Bottom Line: A case is presented of a man with a life-threatening tachyarrhythmia precipitated by ingested substances.

View Article: PubMed Central - PubMed

Affiliation: Department of Medicine, Union Memorial Hospital, Baltimore, MD, USA.

ABSTRACT
A case is presented of a man with a life-threatening tachyarrhythmia precipitated by ingested substances.

No MeSH data available.


Related in: MedlinePlus